Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 34, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 23, 2011, 8:00 PM CDT for Cheyenne County, Sherman County, Kansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 8:00 PM CDT (01:00 UTC)
- Expired
- May 23, 2011, 9:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, KS, Sherman County, KS
The radar
The Goodland radar (KGLD), 23 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1651 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
054 WUUS53 KGLD 240100 SVRGLD KSC023-181-240200- /O.NEW.KGLD.SV.W.0034.110524T0100Z-110524T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 700 PM MDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CHEYENNE COUNTY IN NORTHWEST KANSAS... NORTHERN SHERMAN COUNTY IN NORTHWEST KANSAS... * UNTIL 800 PM MDT/900 PM CDT/ * AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF BONNY RESERVOIR...AND WAS MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN SHERMAN AND SOUTHERN CHEYENNE THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 175 AND 196. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3970 10145 3937 10154 3942 10205 3970 10205 TIME...MOT...LOC 0100Z 284DEG 32KT 3953 10208 WIND...HAIL 60MPH 1.00IN $$ 024
3 follow-up statements
698 WWUS53 KGLD 240127 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 727 PM MDT MON MAY 23 2011 KSC023-181-240200- /O.CON.KGLD.SV.W.0034.000000T0000Z-110524T0200Z/ SHERMAN KS-CHEYENNE KS- 727 PM MDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN CHEYENNE AND NORTHERN SHERMAN COUNTIES UNTIL 800 PM MDT/900 PM CDT/... AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTHEAST OF HALE...AND WAS MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN SHERMAN AND SOUTHERN CHEYENNE COUNTIES. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 175 AND 195. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3970 10145 3937 10154 3942 10205 3970 10205 TIME...MOT...LOC 0128Z 284DEG 32KT 3953 10186 WIND...HAIL 60MPH 1.00IN $$ 024
981 WWUS53 KGLD 240145 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 745 PM MDT MON MAY 23 2011 KSC023-181-240200- /O.CON.KGLD.SV.W.0034.000000T0000Z-110524T0200Z/ SHERMAN KS-CHEYENNE KS- 745 PM MDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN CHEYENNE AND NORTHERN SHERMAN COUNTIES UNTIL 800 PM MDT/900 PM CDT/... AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTH OF WHEELER...AND WAS MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN SHERMAN AND SOUTHEASTERN CHEYENNE COUNTIES. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 175 AND 195. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3943 10195 3969 10189 3970 10145 3937 10154 TIME...MOT...LOC 0146Z 256DEG 33KT 3957 10165 WIND...HAIL 60MPH 1.00IN $$ 024
831 WWUS53 KGLD 240153 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 753 PM MDT MON MAY 23 2011 KSC023-181-240203- /O.EXP.KGLD.SV.W.0034.000000T0000Z-110524T0200Z/ SHERMAN KS-CHEYENNE KS- 753 PM MDT MON MAY 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHEYENNE AND NORTHERN SHERMAN COUNTIES WILL EXPIRE AT 800 PM MDT/900 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3943 10195 3969 10189 3970 10145 3937 10154 TIME...MOT...LOC 0153Z 256DEG 33KT 3958 10157 $$ 024
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:06 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 23, 6:06 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 506 PM MDT MON MAY 23 2011 .DISCUSSION... 259 PM MDT MON MAY 23 2011 EARLY AFTERNOON ANALYSIS OF IR IMAGERY/UPPER AIR DATA INDICATED MID/UPPER SHORTWAVE RIDGING OVER THE HIGH PLAINS THIS AFTERNOON WITH A BROAD MID/UPPER LOW CONTINUING TO TRANSLATE ONSHORE OVER THE WESTERN CONUS. WEAK SHORTWAVE TROUGH WAS NOTED OVER THE CENTRAL ROCKIES WHICH WAS HELPING TO TRIGGER THE DEVELOPMENT OF CONVECTION OVER THE WESTERN FRINGES OF THE GOODLAND FORECAST AREA. FORECAST FOCUS IS CENTERED ON INCREASING CHANCES FOR SEVERE WEATHER ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA ON TUESDAY AS WELL AS HEAVY RAIN POTENTIAL GENERALLY ALONG AND NORTH OF INTERSTATE 70 THROUGH WEDNESDAY. AFOREMENTIONED SHORTWAVE TROUGH WILL INDUCE LEE CYCLOGENESIS ACROSS SOUTHEAST COLORADO OVERNIGHT. STRONG H85 NOCTURNAL JET WITH FAVORABLE TRAJECTORIES WILL AID IN TRANSPORTING GULF MOISTURE RAPIDLY NORTHWARD OVERNIGHT. THIS WILL RESULT IN ADVECTION OF UPPER 50S/LOW 60S DEWPOINTS INTO THE EASTERN PORTION OF THE FORECAST AREA FOR THE DAY TUESDAY. AS THE DAY PROGRESS...H7-H5 LAPSE RATES WILL STEEPEN TO 7-8 C/KM RESULTING IN SBCAPE VALUES PUSHING 2000 J/KG. BUFR POINT SOUNDINGS WOULD INDICATE SUB 1KM LCL VALUES. PER THE NAM...NARROW AXIS OF 0-1KM HELICITY VALUES OF 150-200 M^2/S^2 WHICH WOULD BE SUPPORTIVE OF TORNADOES GENERALLY ALONG AND EAST OF A LINE FROM MCCOOK TO QUINTER. ADDITIONALLY...HEAVY RAIN IS A DEFINITE CONCERN AS MIXING RATIOS OF 12-14 G/KG WILL CONTINUE TO BE ADVECTED INTO THE AREA FROM THE SOUTHEAST. CURRENT FLASH FLOOD GUIDANCE WOULD INDICATE ROUGHLY TWO INCHES OF PRECIP WOULD BE NEEDED OVER A SIX HOUR PERIOD TO GENERATE HYDRO CONCERNS. GIVEN LONGER DURATION OF THIS EVENT...WILL HOLD OFF ON HOISTING A FLOOD/FLASH FLOOD WATCH THOUGH IT WOULDN'T SURPRISE ME ONE BE TO HAVE LOCALIZED FLOODING ISSUES OVER THE NEXT FEW DAYS. PRECIP WILL COME TO AN END FROM WEST TO EAST WEDNESDAY AS THE MID/UPPER LOW DEEPENS AND CONTINUES TO SHIFT EASTWARD INTO EASTERN KANSAS. HOWEVER...STRONG NORTHWESTERLY WINDS WILL INCREASE IN RESPONSE TO THE TIGHTENING PRESSURE GRADIENT. A WIND ADVISORY APPEARS HIGHLY LIKELY BUT WILL HOLD OFF FOR NOW GIVEN POTENTIAL FOR SEVERE CONVECTION TOMORROW. TEMPS WEDNESDAY WILL LIKELY REMAIN IN THE MID TO UPPER 50S ACROSS THE NORTHWEST HALF OF THE FORECAST AREA WHICH WILL RESULT IN A RAW DAY WHEN COMBINED WITH THE SHOWERS AND STRONG WINDS. MID/UPPER RIDGE BUILDS INTO THE CENTRAL HIGH PLAINS ON THURSDAY ALLOWING TEMPS TO REBOUND TO NEAR CLIMO. QUICK MOVING SHORTWAVE TROUGH WILL CAUSE THE RIDGE TO BREAK DOWN THURSDAY NIGHT AND WILL PROVIDE FOCUS FOR ISOLATED SHOWERS AND THUNDERSTORMS PRIMARILY OVER THE NORTHEAST HALF OF THE FORECAST AREA THROUGH THE DAY FRIDAY. BROADER RIDGE BUILDS BACK IN FOR THE MEMORIAL DAY WEEKEND AS ANOTHER MID/UPPER TROUGH BEGINS TO DEVELOP OVER THE WESTERN CONUS. WITH RIDGING IN PLACE...TEMPS WILL WARM INTO THE MID TO UPPER 80S BY SUNDAY. LARGE SPREAD AMONGST AVAILABLE GUIDANCE WITH REGARD TO TEMPS ON MEMORIAL DAY ITSELF. OPERATIONAL GFS MOVES A COLD FRONT THROUGH THE REGION SUNDAY NIGHT RESULTING IN MAX TEMPS ON MONDAY IN THE UPPER 60S/LOW 70S. MEANWHILE...THE EC HOLDS THE TROUGH/SURFACE FRONT BACK TO THE WEST RESULTING IN TEMPS ACROSS THE REGION IN THE MID 90S TO JUST OVER 100 DEGREES. GIVEN THIS HIGH DEGREE OF UNCERTAINTY...HAVE OPTED TO FOLLOW THE GEFS MEAN RESULTING IN TEMPS IN THE UPPER 70S TO LOW 80S. FOLTZ && .AVIATION... 506 PM MDT MON MAY 23 2011 FOR THE 00Z TAFS...THUNDERSTORMS ARE EXPECTED NEAR THE TAF SITES THIS EVENING AND INTO TUESDAY. OUTFLOW FROM THUNDERSTORMS COULD LEAD TO BRIEF GUSTY WINDS...AS WELL AS A TEMPORARY WIND SHIFTS BEFORE RETURNING TO THE PREVAILING DIRECTION. AS A LOW LEVEL JET BRINGS MORE MOISTURE INTO THE REGION OVERNIGHT...CEILINGS ARE EXPECTED TO DECREASE TO MVFR AND LATER IFR...AND MODERATE RAIN WILL BECOME MORE LIKELY. BY MID MORNING...THE POSSIBILITY FOR SEVERE THUNDERSTORMS WILL INCREASE AND BE MORE LIKELY AT KMCK THAN KGLD. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, May 23, 7:44 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 644 PM MDT MON MAY 23 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 644 PM MDT MON MAY 23 2011 /744 PM CDT MON MAY 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS...WITH LARGE HAIL UP TO GOLFBALL SIZE AND WIND GUSTS IN EXCESS OF 60 MPH BEING THE MOST WIDESPREAD THREAT. THERE IS A SMALL THREAT FOR A BRIEF TORNADO...BUT THAT WILL DIMINISH DURING THE EVENING HOURS. WHILE THE SEVERE THREAT WILL DIMINISH OVERNIGHT...A FEW SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS ARE LIKELY TUESDAY THROUGH WEDNESDAY ACROSS THE TRI-STATE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY EVENING...PRIMARILY OVER NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. TORNADOES...LARGE HAIL...AND STRONG WINDS WILL BE POSSIBLE WITH THESE STORMS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE TRI-STATE AREA THURSDAY NIGHT AND FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.
In the hours before
Local storm report, May 23, 6:27 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 6 N ATWOOD 39.90N 101.04W
05/23/2011 E1.00 INCH RAWLINS KS TRAINED SPOTTER
&&
CJSLocal storm report, May 23, 6:41 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 11 N ATWOOD 39.97N 101.04W
05/23/2011 E1.75 INCH RAWLINS KS TRAINED SPOTTER
&&
JMARTINLocal storm report, May 23, 6:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
555 PM MDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 14 N ATWOOD 40.01N 101.04W
05/23/2011 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
&&
JMARTINLocal storm report, May 23, 7:18 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
618 PM MDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 6 N WINONA 39.15N 101.25W
05/23/2011 E1.75 INCH THOMAS KS TRAINED SPOTTER
&&
CJSLocal storm report, May 23, 7:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 7 SSE TRENTON 40.08N 100.96W
05/23/2011 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
&&
MENTZERLocal storm report, May 23, 7:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
640 PM MDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL MONUMENT 39.10N 101.00W
05/23/2011 E1.00 INCH LOGAN KS LAW ENFORCEMENT
&&
MENTZERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:05 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 55 min |
| May 23, 7:48 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 57 min |
| May 23, 8:38 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 44 min |
| May 23, 9:38 PM CDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| May 24, 2:22 AM CDT | Special Weather Statement | GLD | Wichita | 23 min |
| May 24, 2:58 AM CDT | Special Weather Statement | GLD | Logan | 32 min |
| May 24, 3:17 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 19 min |
| May 24, 3:48 AM CDT | Special Weather Statement | GLD | Sheridan | 27 min |
| May 24, 4:17 AM CDT | Special Weather Statement | GLD | Logan | 28 min |
| May 24, 4:49 AM CDT | Special Weather Statement | GLD | Gove | 26 min |
| May 24, 5:30 AM CDT | Special Weather Statement | GLD | Gove | 30 min |
| May 24, 12:22 PM CDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Graham, Norton, Rawlins, Sheridan and 2 more | 22 hr |
| May 24, 2:53 PM CDT | Special Weather Statement | GLD | Sherman | 22 min |
| May 24, 3:22 PM CDT | Tornado Warning | GLD | Sherman | 23 min |
| May 24, 3:23 PM CDT | Special Weather Statement | GLD | Wallace | 37 min |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 65 min |
| May 24, 3:28 PM CDT | Special Weather Statement | GLD | Greeley | 32 min |
| May 24, 3:47 PM CDT | Tornado Warning | GLD | Sherman | 28 min |
| May 24, 3:52 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 18 min |
| May 24, 3:53 PM CDT | Tornado Warning | GLD | Sherman | 37 min |
| May 24, 4:03 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 57 min |
| May 24, 4:10 PM CDT | Tornado Warning | GLD | Cheyenne, Sherman | 35 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Logan, Rawlins, Sheridan, Sherman and 2 more | 62 min |
| May 24, 4:48 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 18 min |
| May 24, 4:49 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas | 41 min |
| May 24, 5:07 PM CDT | Tornado Warning | GLD | Cheyenne, Rawlins | 38 min |
| May 24, 5:14 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 48 min |
| May 24, 5:30 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 60 min |
| May 24, 5:31 PM CDT | Flash Flood Warning | GLD | Cheyenne, Sherman | 3 hr |
| May 24, 5:52 PM CDT | Special Weather Statement | GLD | Gove, Logan, Sheridan, Thomas | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.